[Points rationnels des variétés de carquois]
Etant donné un corps parfait
Suite à une erreur de la rédaction, il manque dans la version publiée de cet article des informations sur les financements du second auteur. Le second auteur est soutenu par la Convocatoria 2018-2019 de la Facultad de Ciencias (Uniandes), Programa de investigación « Geometría y Topología de los Espacios de Módulos », le programme de recherche et d’innovation Horizon 2020 de l’Union européenne (subvention n°795222), et L’Institut d’Études Avancées de l’Université de Strasbourg (USIAS).
Compléments :
Des compléments sont fournis pour cet article dans le fichier séparé :
For a perfect base field
Due to an editorial error, the published version of this article lacks information on the second author’s funding. The second author is supported by Convocatoria 2018-2019 de la Facultad de Ciencias (Uniandes), Programa de investigación “Geometría y Topología de los Espacios de Módulos”, the European Union’s Horizon 2020 research and innovation programme under grant agreement No 795222 and the University of Strasbourg Institute of Advanced Study (USIAS).
Supplementary Materials:
Supplementary material for this article is supplied as a separate file:
Révisé le :
Accepté le :
Publié le :
Keywords: Algebraic moduli problems, Geometric Invariant Theory, Representations of quivers
Mots-clés : Problèmes de modules en géométrie algébrique, Théorie Géométrique des Invariants, Représentations de carquois
Hoskins, Victoria 1 ; Schaffhauser, Florent 2

@article{AIF_2020__70_3_1259_0, author = {Hoskins, Victoria and Schaffhauser, Florent}, title = {Rational points of quiver moduli spaces}, journal = {Annales de l'Institut Fourier}, pages = {1259--1305}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {70}, number = {3}, year = {2020}, doi = {10.5802/aif.3334}, language = {en}, url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3334/} }
TY - JOUR AU - Hoskins, Victoria AU - Schaffhauser, Florent TI - Rational points of quiver moduli spaces JO - Annales de l'Institut Fourier PY - 2020 SP - 1259 EP - 1305 VL - 70 IS - 3 PB - Association des Annales de l’institut Fourier UR - https://aif.centre-mersenne.org/articles/10.5802/aif.3334/ DO - 10.5802/aif.3334 LA - en ID - AIF_2020__70_3_1259_0 ER -
%0 Journal Article %A Hoskins, Victoria %A Schaffhauser, Florent %T Rational points of quiver moduli spaces %J Annales de l'Institut Fourier %D 2020 %P 1259-1305 %V 70 %N 3 %I Association des Annales de l’institut Fourier %U https://aif.centre-mersenne.org/articles/10.5802/aif.3334/ %R 10.5802/aif.3334 %G en %F AIF_2020__70_3_1259_0
Hoskins, Victoria; Schaffhauser, Florent. Rational points of quiver moduli spaces. Annales de l'Institut Fourier, Tome 70 (2020) no. 3, pp. 1259-1305. doi : 10.5802/aif.3334. https://aif.centre-mersenne.org/articles/10.5802/aif.3334/
[1] On the theory of
[2] On the theory of automorphic functions and the problem of moduli, Bull. Am. Math. Soc., Volume 69 (1963), pp. 727-732 | DOI | MR | Zbl
[3] Representation stacks, D-branes and noncommutative geometry, Commun. Algebra, Volume 40 (2012) no. 10, pp. 3636-3651 | DOI | MR | Zbl
[4] Derived categories of twisted sheaves on Calabi–Yau manifolds, Ph. D. Thesis, Cornell University, USA (2000) | DOI | MR | Zbl
[5] Central simple algebras and Galois cohomology, Cambridge Studies in Advanced Mathematics, 101, Cambridge University Press, 2006, xii+343 pages | DOI | MR | Zbl
[6] Algebraic geometry I. Schemes. With examples and exercises, Advanced Lectures in Mathematics, Vieweg + Teubner, 2010, viii+615 pages | DOI | MR | Zbl
[7] Fields of moduli and fields of definition of curves, Ph. D. Thesis, University of California, Berkeley, USA (2005) | DOI | MR | Zbl
[8] The geometry of moduli spaces of sheaves, Cambridge Mathematical Library, Cambridge University Press, 2010, xviii+325 pages | DOI | MR | Zbl
[9] A result of Gabber, 2004 (http://www.math.columbia.edu/~dejong/papers/2-gabber.pdf) | DOI | MR | Zbl
[10] Moduli of Representations of Finite Dimensional Algebras, Q. J. Math., Oxf. II. Ser., Volume 45 (1994), pp. 515-530 | DOI | Numdam | MR | Zbl
[11] The fields of moduli for polarized abelian varieties and for curves, Nagoya Math. J., Volume 48 (1972), pp. 37-55 | DOI | MR | Zbl
[12] Valuative criteria for families of vector bundles on algebraic varieties, Ann. Math., Volume 101 (1975), pp. 88-110 | DOI | MR | Zbl
[13] Moduli of twisted sheaves, Duke Math. J., Volume 138 (2007) no. 1, pp. 23-118 | DOI | MR | Zbl
[14] Geometric Invariant Theory, Springer, 1993 | MR | Zbl
[15] Algebraic spaces and stacks, Colloquium Publications, 62, American Mathematical Society, 2016, xi+298 pages | DOI | MR | Zbl
[16] Orthogonal and spin bundles over hyperelliptic curves, Proc. Indian Acad. Sci., Math. Sci., Volume 90 (1981) no. 2, pp. 151-166 | DOI | MR | Zbl
[17] Moduli of representations of quivers, Trends in representation theory of algebras and related topics (EMS Series of Congress Reports), European Mathematical Society, 2008, pp. 589-637 | DOI | MR | Zbl
[18] Brauer groups for quiver moduli, Algebr. Geom., Volume 4 (2017) no. 4, pp. 452-471 | DOI | MR | Zbl
[19] Hurwitz spaces, Groupes de Galois arithmétiques et différentiels (Séminaires et Congrès), Volume 13, Société Mathématique de France, 2006, pp. 313-341 | DOI | MR | Zbl
[20] Real points of coarse moduli schemes of vector bundles on a real algebraic curve, J. Symplectic Geom., Volume 10 (2012) no. 4, pp. 503-534 | DOI | MR | Zbl
[21] Wild ramification of moduli spaces for curves or for abelian varieties, Compos. Math., Volume 54 (1985) no. 3, pp. 331-372 | DOI | Numdam | MR | Zbl
[22] Local fields, Graduate Texts in Mathematics, 67, Springer, 1979, viii+241 pages (Translated from the French by Marvin Jay Greenberg) | Zbl
[23] Space of unitary vector bundles on a compact Riemann surface, Ann. Math., Volume 85 (1967), pp. 303-336 | MR | Zbl
[24] Geometric reductivity over arbitrary base, Adv. Math., Volume 26 (1977) no. 3, pp. 225-274 | DOI | MR | Zbl
[25] On analytic families of polarized abelian varieties and automorphic functions, Ann. Math., Volume 78 (1963), pp. 149-192 | DOI | MR | Zbl
[26] Stacks Project, 2017 (http://stacks.math.columbia.edu) | DOI | MR | Zbl
[27] Introduction to étale cohomology, Universitext, Springer, 1994, x+186 pages (Translated from the German by Manfred Kolster) | DOI | MR | Zbl
- The Capacity of Quiver Representations and Brascamp–Lieb Constants, International Mathematics Research Notices, Volume 2022 (2022) no. 24, p. 19399 | DOI:10.1093/imrn/rnab064
- A Quiver Invariant Theoretic Approach to Radial Isotropy and the Paulsen Problem for Matrix Frames, SIAM Journal on Applied Algebra and Geometry, Volume 6 (2022) no. 4, p. 536 | DOI:10.1137/21m141470x
- Moduli of filtered quiver representations, Bulletin des Sciences Mathématiques, Volume 164 (2020), p. 102899 | DOI:10.1016/j.bulsci.2020.102899
Cité par 3 documents. Sources : Crossref